Smooth fractal interpolation.
Navascués, M.A.; Sebastián, M.V.
Journal of Inequalities and Applications [electronic only] (2006)
- Volume: 2006, page Article ID 78734, 20 p.-Article ID 78734, 20 p.
- ISSN: 1029-242X
Access Full Article
topHow to cite
topNavascués, M.A., and Sebastián, M.V.. "Smooth fractal interpolation.." Journal of Inequalities and Applications [electronic only] 2006 (2006): Article ID 78734, 20 p.-Article ID 78734, 20 p.. <http://eudml.org/doc/128666>.
@article{Navascués2006,
author = {Navascués, M.A., Sebastián, M.V.},
journal = {Journal of Inequalities and Applications [electronic only]},
language = {eng},
pages = {Article ID 78734, 20 p.-Article ID 78734, 20 p.},
publisher = {Springer International Publishing},
title = {Smooth fractal interpolation.},
url = {http://eudml.org/doc/128666},
volume = {2006},
year = {2006},
}
TY - JOUR
AU - Navascués, M.A.
AU - Sebastián, M.V.
TI - Smooth fractal interpolation.
JO - Journal of Inequalities and Applications [electronic only]
PY - 2006
PB - Springer International Publishing
VL - 2006
SP - Article ID 78734, 20 p.
EP - Article ID 78734, 20 p.
LA - eng
UR - http://eudml.org/doc/128666
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.